# SDR HALA9700219

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5751 · Ailerons
- Part: Frame
- Part number: 995757112
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER INBOARD SIDE 5 HOLES HAVE CRACKS EXTENDING FROM THEM.  REMOVED DAMAGED MATERIAL, FABRICATED REPLACEMENT SKIN AND FINGER DOUBLERS PER SRM 57-03 FIG 13, INSTALLED REPAIR.  (M)
